高阶线性微分方程解与其小函数的关系
The Relation between Solutions of Higher Order Linear Differential Equations and Functions of Small Growth

作者: 金 瑾 :贵州省毕节学院数学系;

关键词: 线性微分方程整函数小函数收敛指数Linear Differential Equations Entire Function Small Function Exponent of Convergence

摘要: 本文研究了高阶线性齐次微分方程

Abstract:
解的增长性,其中

Abstract:
是整函数,为非零复常数,得到了方程解的一阶导数,二阶导数,微分多项式与小函数之间的关系。

Abstract: In this paper, the growth of solutions of higher order linear differential equation is investigates,

Abstract:
 in the  were entire functions, ,  are non-zero constant obtains their 1st, 2nd derivatives, differential polynomial of differential equations with function of small growth.

文章引用: 金 瑾 (2012) 高阶线性微分方程解与其小函数的关系。 理论数学, 2, 156-163. doi: 10.12677/PM.2012.23025

参考文献

[1] Z. X. Chen. On the growth of solutions of the differential equation . Science in China, Series A, 2001, 9: 775-784.

[2] M. Frei. Uber die subnomalen losungen der differentialgleichung . Commentari Mathmatici Helvetici, 1962, 36: 1-8.

[3] M. Ozawa. On a solution of . Kodai Mathematical Journal, 1980, 3(2): 295-309.

[4] I. Amemiya, M. Ozawa. Non-existence of finite order solution of . Hokkaido Mathematical Journal, 1981, 10: 1-17.

[5] G. Gundersen. On the question of whether can admit a solution of finite order. Proceedings of the Edinburgh Mathematical Society, 1986, 102A: 9-17.

[6] J. K. Langley. On complex oscillation and a problem of ozawa. Kodai Mathematical Journal, 1986, 9(3): 430-439.

[7] J.-F. Xu, H.-X. Yi. The relation between solutions of higher order differential equation with functions of small growth. Acta Mathematica Sinica, Chinese Series, 2010, 53(2): 291-296.

[8] J. Tu, Z. X. Chen. Growth of solutions of a class of higher order linear differential equations. Acta Mathematica Scientia, 2008, 28A(4): 670- 678.

[9] G. Gundersen. Estirnates for the logarithmic derivative of a meromorphic function, plus similar estimates. Journal of London Mathematical Society, 1988, 37(1): 88-104.

[10] G. Gundersen. Finite order solutions of second order linear differential equations. Transactions of American Mathematical Society, 1988, 305(1): 415-429.

[11] Z. B. Huang, Z. X. Chen. Subnormal solutions of second order homogeneous linear differential equations with periodic coefficients. Acta Mathmatica Sinica, Chinese Series, 2009, 52(1): 9-16.

[12] Z. X. Chen, Z. L. Zhang. Entire functions sharing fixed points with their higher order derivatives. Acta Mathematica Sinica, Chinese Series, 2007, 50(6): 1213-1222.

[13] F. Gross. On the distribution of values of meromorphic functions. Ansactions of American Mathematical Society, 1968, 131(1): 199-214.

[14] H. X. Yi, C. C. Yang. The uniqueness theory of meromorphic functions. Beijing: Science Press, 1995.

[15] J. F. Xu, H. X. Yi. Growth and fixed points of meromorphic solutions of higher-order linear differential equations. Journal of Korean Mathe- matical Society, 2009, 46(4): 74-78.

[16] Z. X. Chen. Zeros of meromorphic solutions of higher order linear differential equations. Analysis, 1999, 14: 425-438.

[17] J. Jin. The zero-filling discs of solutions of complex equation . Advances in Mathematics, 2005, 34(5): 609-613.

[18] J. Jin. The fix point of solutions and the derivatives of solutions of higher order entire function coefficients linear differential equations. Journal of Mathematical Research & Exposition, 2007, 27(4): 803-813.

[19] J. Jin. The fixed point of two order derivatives of solutions of higher order linear differential equations. Mathematical Theory and Applications, 2007, 27(4): 107-113.

[20] J. Jin. On the fix point and hyper order of meromorphic solutions of a class of higher order homogeneous linear differential equations. Journal of Huazhong Normal University, 2011, 45: 18-22.

[21] J. Jin. The hyper order of solutions of higher order linear differential equations with analytic coefficients in the unit disc. Proceedings of the 5th International Congress on Mathematical Biology (ICMB2011), Nanjing, 3-6 June 2011.

[22] J. Jin. The fix point and hyper of solutions of higher order homogeneous linear differential equations with meromorphic function coefficients. Proceedings of the 5th International Congress on Mathematical Biology (ICMB2011), Nanjing, 3-6 June 2011.

[23] J. Jin, N. S. Shi. The relation between solutions of a class of differential equation and the derivatives of solutions with the fixed points. Mathematics in Practice and Theory, 2011, 41(22): 185-190.

[24] J. Jin. The angular distribution of the solutions of higher order differential equation. Mathematics in Practice and Theory, 2008, 38(12): 178-167.

分享
Top